Access count of this item: 70

Files in This Item:
File Description SizeFormat 
0516-13.pdf960.91 kBAdobe PDFView/Open
Title: Embedding Theorem for Lattices with Complementation(LOGIC AND THE FOUNDATIONS OF MATHEMATICS)
Authors: Ono, Hiroakira
Author's alias: 小野, 寛晰
Issue Date: Mar-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 516
Start page: 180
End page: 195
URI: http://hdl.handle.net/2433/98381
Appears in Collections:Logic and the Foundations of Mathematics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.